# SDR WX0A2015061572661

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMP HIGH ON TAKEOFF RIGHT AFTER V1.  COMPLIED WITH QRH 21.4 DURING STEP 5, LIGHT WENT OUT AFTER 90 SECONDS.  APU HAD BEEN RUNNING WITH APU AIR OFF.  COMPLIED WITH TC 21-059-010 & 21-059-005, FOUND LEAKING CLAMP FROM DUCT TO INLET OF PRIMARY HEAT EXCHANGER.  R & R CLAMP IAW AMM 20-10-11.  LEAK CHECKED GOOD.  SENSORS OPERATIONS CHECKED GOOD.  ACFT OKAY FOR SERVICE.
